Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A class of perfect determinantal ideals


Authors: M. Hochster and John A. Eagon
Journal: Bull. Amer. Math. Soc. 76 (1970), 1026-1029
MSC (1970): Primary 13H10, 13D05; Secondary 14L10
DOI: https://doi.org/10.1090/S0002-9904-1970-12543-5
Erratum, Volume 76: Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1120--1120
MathSciNet review: 0266912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. A Buchsbaum and D. S. Rim, A generalized Koszul complex, II: Depth and multiplicity, Trans. Amer. Math. Soc. 111 (1964), 197-224. MR 28 #3076. MR 159860
  • 2. J. A. Eagon, Ideals generated by the subdeterminants of a matrix. Thesis, University of Chicago, Chicago, III., 1961.
  • 3. J. A. Eagon, Examples of Cohen-Macaulay rings which are not Gorenstein. Math. Z. 109 (1969), 109-111. MR 244235
  • 4. J. A. Eagon and D. G. Northcott, Ideals defined by matrices and a certain complex associated with them, Proc. Roy. Soc. Ser. A 269 (1962), 188-204. MR 26 #161. MR 142592
  • 5. J. A. Eagon and D. G. Northcott, Generically acyclic complexes and generically perfect ideals, Proc. Roy. Soc. Ser. A 299 (1967), 147-172. MR 35 #5435. MR 214586
  • 6. J. Fogarty, Invariant theory, Benjamin, New York, 1969. MR 39 #1458. MR 240104
  • 7. M. Hochster, Generically perfect modules are strongly generically perfect (to appear). MR 301002
  • 8. M. Hochster and J. A. Eagon, Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci (to appear). MR 302643
  • 9. I. Kaplansky, R-sequences and homological dimension, Nagoya Math. J. 20 (1962), 195-199. MR 31 #231. MR 175955
  • 10. F. S. Macaulay, The algebraic theory of modular systems, Cambridge Tracts, 19 (1916).
  • 11. D. Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Academic Press, New York and Springer-Verlag, Berlin and New York, 1965. MR 35 #5451. MR 214602
  • 12. D. G. Northcott, Semi-regular rings and semi-regular ideals, Quart. J. Math. Oxford Ser. (2) 11 (1960), 81-104. MR 22 #5653. MR 114835
  • 13. D. G. Northcott, Some remarks on the theory of ideals defined by matrices, Quart. J. Math. Oxford Ser. (2) 14 (1963), 193-204. MR 27 #1467. MR 151482
  • 14. D. G. Northcott, Grade sensitivity and generic perfection, Proc. London Math. Soc. (to appear). MR 340237
  • 15. D. Rees, The grade of an ideal or module, Proc. Cambridge Philos. Soc. 53 (1957), 28-42. MR 18, 637. MR 82967
  • 16. T. G. Room, The geometry of determinantal loci, Cambridge Univ. Press, Cambridge, 1938.
  • 17. D. W. Sharpe, On certain polynomial ideals defined by matrices, Quart. J. Math. Oxford Ser. (2) 15 (1964), 155-175. MR 29 #1226. MR 163927
  • 18. D. W. Sharpe, The syzygies and semi-regularity of certain ideals defined by matrices, Proc. London Math. Soc. (3) 15 (1965), 645-679. MR 32 #5684. MR 188245
  • 19. Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13H10, 13D05, 14L10

Retrieve articles in all journals with MSC (1970): 13H10, 13D05, 14L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12543-5

American Mathematical Society